Would you stop taking a new supplement if it breaks you out…?

by xin on July 20, 2011

Recently, I started taking a new supplement – ling zhi. As some of you might have known, ling zhi has been marketed as a ‘miracle’ supplement that can help to improve skin condition, improve blood circulation, detox and etc. But of course, you will need to take it on a long term to see the result.

lingzhi

I bought the cheapest version (with the lowest dose) to see debunk the myth – will there be any miracles?

However, before I could experience any good miracles, I am already experiencing breakout.I thought hard and long for the sudden breakout, and only to realize that it has to be this supplement!

Now..to show you some horrid pictures of my breakout.

pimple outbreak

On the left of my cheeks – pimples popped and also tiny red dots. And allergy patches started to appear on and off.

And that’s not all..

pimple outbreak2

Even pimples  started popping on my forehead!

I know it could be part of the cleansing process and hence the break out. But, I just can’t help to think that… should I continue taking this supplement or to stop.

Would you continue or stop if you experience breakout?

Share and Enjoy:
  • Digg
  • Sphinn
  • del.icio.us
  • Facebook
  • Mixx
  • Google Bookmarks

{ 6 comments… read them below or add one }

Paris B July 20, 2011 at 9:46 am

For a supplement its a bit harder – it could be a reaction or it could be cleansing from the inside. If its was topical I’d say stop it. But because its a supplement, I’d say finish the box and then see what happens. It could be that its too “heaty” too?
Paris B recently posted..You don’t have to be afraid of green eyeshadow with RMK Mix Colors Eye and Cheek palettesMy Profile

Reply

xin July 20, 2011 at 9:55 pm

I suspect it is the ‘heat’ too, coz i experienced the same with bak foong pills, and somehow with evening primose oil too. guess i will finish up the box since $ has been spent!
xin recently posted..Would you stop taking a new supplement if it breaks you out…?My Profile

Reply

cher July 20, 2011 at 10:48 am

I’ll definitely stop cosuming the product if i were you.
i had a horrible experience with eating eu yan sang’s bak foong pills. it gave me the similar break out.
once i stopped taking it, my facial condition went back to normal..
so stop taking it!!! :P

Reply

xin July 20, 2011 at 9:54 pm

i had the same reaction with bak foong pills too though i took plenty of water! and i still have a box sitting there…darn!
xin recently posted..Would you stop taking a new supplement if it breaks you out…?My Profile

Reply

Nikki July 20, 2011 at 9:47 pm

I agree with PB on the “heaty” part, there are some supplements that makes your body “warm” (don’t know how to explain it but I’m sure you understand this) :) I’d say as long as you don’t experience other factors like dizziness or sleepy in the middle of the day, you can go ahead with this and drink LOADS of fluid to wash off toxins!

Reply

xin July 20, 2011 at 9:57 pm

i know what is the heat about :D am also taking tonnes of water and keeping fingers crossed that it will go off soon since i have spent the moolah already!
xin recently posted..Would you stop taking a new supplement if it breaks you out…?My Profile

Reply

Leave a Comment

CommentLuv badge

Previous post:

Next post: